Alert archive / Tennessee / Flash Flood Warnings in 2019
Flash Flood Warning 25, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Feb 23, 2019, 10:26 AM CST for 6 counties in Tennessee. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 23, 2019, 10:26 AM CST (16:26 UTC)
- Expired
- Feb 23, 2019, 12:28 PM CST
- In force
- 2 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Robertson County, TN
The radar
The Ft Campbell radar (KHPX), 79 km from the middle of the area, began a volume at 16:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 23, 10:30 AM CST | FLASH FLOOD | 3 N Bon Aqua, TN | SEVERAL SECONDARY ROADS FLOODED AND IMPASSABLE ACROSS SOUTHERN DICKSON COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 4.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -81 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
906
WGUS54 KOHX 231626
FFWOHX
TNC021-037-043-083-085-147-231930-
/O.NEW.KOHX.FF.W.0025.190223T1626Z-190223T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
1026 AM CST Sat Feb 23 2019
The National Weather Service in Nashville has issued a
* Flash Flood Warning for...
Northwestern Davidson County in Middle Tennessee...
Dickson County in Middle Tennessee...
Cheatham County in Middle Tennessee...
Houston County in Middle Tennessee...
Humphreys County in Middle Tennessee...
Southeastern Robertson County in Middle Tennessee...
* Until 130 PM CST.
* At 1025 AM CST, Doppler radar indicated heavy rain across the
warned area. Flash flooding is developing.
* Some locations that will experience flooding include...
Dickson, Ashland City, Waverly, Erin, Goodlettsville, White Bluff,
Kingston Springs, Pegram, New Johnsonville, McEwen, Burns,
Tennessee Ridge, Hurricane Mills, and Joelton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3613 8792 3631 8795 3631 8730 3634 8728
3637 8673 3630 8667 3603 8705 3605 8718
3597 8721 3596 8720 3599 8753 3595 8756
3591 8770 3584 8772 3584 8782 3580 8785
3584 8796 3594 8793 3596 8802
$$
131 follow-up statement
588
WGUS74 KOHX 231828
FFSOHX
Flash Flood Statement
National Weather Service Nashville TN
1228 PM CST Sat Feb 23 2019
TNC021-037-043-083-085-147-231837-
/O.CAN.KOHX.FF.W.0025.000000T0000Z-190223T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Davidson TN-Dickson TN-Cheatham TN-Houston TN-Humphreys TN-
Robertson TN-
1228 PM CST Sat Feb 23 2019
...THE FLASH FLOOD WARNING FOR NORTHWESTERN DAVIDSON...DICKSON...
CHEATHAM...HOUSTON...HUMPHREYS AND SOUTHEASTERN ROBERTSON COUNTIES IS
CANCELLED...
The heavy rain has ended. Please continue to heed any road
closures. Although showers are decreasing now, more heavy downpours
are expected later today. Flash flood warnings may need to be issued
again. A flood advisory will replace the warning.
LAT...LON 3613 8792 3631 8795 3631 8730 3634 8728
3637 8673 3630 8667 3603 8705 3605 8718
3597 8721 3596 8720 3599 8753 3595 8756
3591 8770 3584 8772 3584 8782 3580 8785
3584 8796 3594 8793 3596 8802
$$
13What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 23, 6:09 AM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Feb 23, 6:09 AM CST, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Nashville TN 609 AM CST Sat Feb 23 2019 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... Very active weather continues today and tonight but Sunday finally starts a decent pause to a very wet February. Warm front currently across north AL to continue northward track, setting up near our southwest around daybreak, then slowly working across the mid-state into the early evening. Moderate to heavy rain ahead of this boundary will continue to spread up across the mid-state as deep moisture axis sets up across the south and vertical motion enhances. Widespread heavier rain expected to continue into midday...with a bit of a break in the afternoon. During this break, the possibility of severe storms ramps up ahead of a trailing cold front expected to cross the area early Sunday morning. Our first issue is our ongoing extended period of heavy rain...likely to put down an additionally 2 inches northwest to 4+ in spots southeast through tonight. Most rivers already running high and flash/river flooding threat remains very high. Our second issue, severe storms, are most likely this afternoon and evening. Atmospheric parameters really jump up as LLjet really increases and overall jet structure as well. Models putting 0-3SRH 300-500+ depending, with bulk shear 50+knts. Little more concerning is CAPE, while not excessively high, has been creeping upward and west last few runs. Most models now in the 400-500 range but with this high of shear it wont take much of an increase for spinups to develop. Thus much of the CWA now in ENH- MOD. A much needed dry-out begins Sunday and even though the GFS/EURO throwing in some showers at times, very limited affects are expected as extended periods of heavier rain not likely. That is good news since many roads flooded and most rivers will take several days to make significant falls. Next decent chance of showers looks to be Fri night into early Sat. Models differ on setup but it seems some sort of boundary will pass late night. GFS selling bonafide front but EURO extending inverted trough up from the gulf. Either way, at least scattered showers to maybe numerous in the works right now. && .AVIATION... 12Z TAF DISCUSSION. A warm front is still trying to work north through AL this morning and will eventually swing north into Middle TN later today. Low level flow has increased, creating better lift for widespread rain to develop across the terminals. Moderate rain will continue through mid morning north of the warm front. South of the warm front, rain may lighten up and become more scattered. A cold front sparking strong to severe storms will move rapidly through the region between 23/20z-24/05z. Expect IFR to LIFR conditions at times through mid morning, MVFR to IFR conditions through 19-20z, returning to VFR/LIFR as storms move over TAF sites this afternoon and evening. After 06-08z, most locations will begin to clear out. Before the cold front, winds will gust from the south 20-30 kts, turning west- southwesterly after 06-08z. && .OHX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for Bedford-Cannon- Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson- Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence- Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett- Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-Wayne-White-Williamson-Wilson. && DISCUSSION......07 AVIATION........Schaper
Hazardous weather outlook, Feb 23, 8:57 AM CST, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 857 AM CST Sat Feb 23 2019 TNZ005>011-023>034-056>066-075-077>080-093>095-241100- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 857 AM CST Sat Feb 23 2019 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Heavy rain will continue again today well into tonight...with an additional 2 to 4+ inches likely before ending very late. Many rivers and streams are near or in flood as well as many roads already flooded. This additional rainfall will make flooding conditions even worse. The threat of flash flooding is very high. You need to have a plan in place now in case the need arises to evacuate to higher ground. Please don't take this lightly. Have somewhere to go at a moment's notice to escape flood waters. In addition, some strong to severe storms will be possible later this afternoon and evening. Areas from Nashville metro west, and especially across the southwest, have the highest probability of severe storms. Damaging straight line winds and isolated tornadoes will be the main threat with these storms. .DAYS TWO THROUGH SEVEN...Sunday through Friday Ongoing river flooding will continue through most of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight due to the ongoing flooding and severe storms potential. Spotter Thunderstorm Reporting Criteria... Tornado Funnel Cloud Flooding Hail >= 1/2 inch Winds > 50 MPH (Measured) Structural Damage Trees or Power Lines Down 31
In the hours before
Local storm report, Feb 23, 9:05 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
905 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155
31Local storm report, Feb 23, 9:22 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
922 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
&&
EVENT NUMBER OHX1900156
SCHAPERLocal storm report, Feb 23, 9:37 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
937 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM FLASH FLOOD 5 WSW SUMMERTOWN 35.39N 87.39W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
LAWRENCE COUNTY EMA REPORTS 95 PERCENT OF LOW WATER
BRIDGES IN LAWRENCE COUNTY IMPASSABLE. WATERFORK ROAD
NEAR HENRYVILLE COMMUNITY UNDERWATER. ALL CREEKS RISING.
0209 AM FLASH FLOOD PULASKI 35.20N 87.03W
02/23/2019 GILES TN LAW ENFORCEMENT
TENNESSEE HIGHWAY PATROL REPORTS PARTS OF HIGHWAY 31 IN
GILES COUNTY UNDERWATER
0248 AM FLASH FLOOD 3 N IRON CITY 35.06N 87.58W
02/23/2019 LAWRENCE TN EMERGENCY MNGR
CORRECTED LOCATION. WATER OVER TN HIGHWAY 242 BETWEEN
MILE MARKERS 3 AND 4 APPX 3 MILES NORTH OF IRON CITY.
0533 AM FLASH FLOOD 7 WSW ELKTON 35.03N 87.01W
02/23/2019 GILES TN BROADCAST MEDIA
MEDIA REPORTED GILES COUNTY FIRE AND RESCUE RESCUED A
WOMAN...3 CHILDREN...AND SEVERAL DOGS FROM A HOME
SURROUNDED BY WATER ON ALF HARRIS ROAD IN PROSPECT.
0541 AM FLASH FLOOD 9 W LINDEN 35.60N 88.00W
02/23/2019 PERRY TN 911 CALL CENTER
NUMEROUS ROADS CLOSED, ESPECIALLY ACROSS THE NORTHERN
AND WESTERN PORTION OF THE COUNTY...INCLUDING CYPRESS
CREEK RD AND RUSSELL CREEK RD.
0608 AM FLASH FLOOD 10 W LINDEN 35.60N 88.01W
02/23/2019 PERRY TN BROADCAST MEDIA
MEDIA REPORTED THAT A VEHICLE BECAME TRAPPED IN FLOOD
WATERS ON CYPRESS CREEK ROAD. DRIVER GOT OUT SAFELY.
0700 AM FLASH FLOOD COLUMBIA 35.62N 87.05W
02/23/2019 MAURY TN EMERGENCY MNGR
RIVERSIDE DRIVE IN COLUMBIA WAS REPORTEDLY FLOODED AND
CLOSED
0704 AM FLASH FLOOD 5 N LEWISBURG 35.52N 86.77W
02/23/2019 MARSHALL TN MEDIA
WATER IS THREATENING HOMES BETWEEN LEWISBURG AND CHAPEL
HILL DUE TO ROCK CREEK AND DUCK RIVER FLOODING. ANOTHER
10 TO 15 ROADS ARE IMPASSABLE, WITH ANOTHER 15 TO 20
ROADS HAVING WATER OR DEBRIS ON THEM.
0721 AM FLASH FLOOD 4 W ALTAMONT 35.44N 85.80W
02/23/2019 GRUNDY TN SOCIAL MEDIA
PORTION OF FIRETOWER RD WASHED OUT VIA SOCIAL MEDIA
PHOTOS.
0743 AM FLASH FLOOD 4 NNW MURFREESBORO 35.90N 86.42W
02/23/2019 RUTHERFORD TN MEDIA
DRIVER WAS RESCUED FROM VEHICLE AFTER DRIVING THROUGH
BARRICADE ON SULFUR SPRINGS RD.
0745 AM FLASH FLOOD ETHRIDGE 35.31N 87.30W
02/23/2019 LAWRENCE TN MEDIA
WATER OVER GWINN RD AT LITTLE SHOAL CREEK.
0812 AM FLASH FLOOD 7 ESE MANCHESTER 35.43N 85.96W
02/23/2019 COFFEE TN MEDIA
WATER RESCUE IN 1500 BLOCK OF HILLSBORO VIOLA RD NEAR
HWY 127.
0812 AM FLASH FLOOD 4 E HOHENWALD 35.54N 87.50W
02/23/2019 LEWIS TN AMATEUR RADIO
SEVERAL ROAD CLOSURES DUE TO FLASH FLOODING IN LEWIS
COUNTY. RACKLEY RD, 1285 BLOCK DARBYTOWN RD, 1500 BLOCK
SIEBER RIDGE RD, TEXAS BOTTOMS NEAR SINCKLER RD, AND
NAPIER RD AT MURPHY BRIDGE.
0912 AM FLASH FLOOD 7 W MURFREESBORO 35.86N 86.52W
02/23/2019 RUTHERFORD TN FIRE DEPT/RESCUE
ROADS TAKING ON WATER IN THE ROYAL GLEN SUBDIVISION AND
THE 4600 BLOCK OF SHORES ROAD.
&&
EVENT NUMBER OHX1900143 OHX1900144 OHX1900145 OHX1900147 OHX1900146
OHX1900148 OHX1900149 OHX1900153 OHX1900152 OHX1900151 OHX1900154
OHX1900150 OHX1900155 OHX1900156
31Local storm report, Feb 23, 9:39 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
939 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 AM FLASH FLOOD 3 SE CHERRY HILLS 36.05N 86.57W
02/23/2019 DAVIDSON TN FIRE DEPT/RESCUE
WATER RESCUE UNDERWAY AT FOUR CORNERS MARINA. DOCKS AND
RAMPS REPORTED UNDERWATER WITH MULTIPLE PEOPLE STUCK ON
BOATS AS WATER CONTINUES TO RISE. LOCATION IS PERCY
PRIEST LAKE.
&&
EVENT NUMBER OHX1900157
SCHAPERLocal storm report, Feb 23, 10:22 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1022 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM FLASH FLOOD 1 S SHELBYVILLE 35.47N 86.44W
02/23/2019 BEDFORD TN TRAINED SPOTTER
WATER FLOWING OVER ROADWAY BETWEEN DUCK RIVER BRIDGE
AND SULPHUR SPRINGS RD ON TN-130.
&&
EVENT NUMBER OHX1900158
SCHAPERLocal storm report, Feb 23, 10:26 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1026 AM CST SAT FEB 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 AM FLASH FLOOD 1 W WOODBURY 35.82N 86.10W
02/23/2019 CANNON TN SOCIAL MEDIA
WATER FLOWING OVER ROADWAY AT THE EAST FORK STONES
RIVER BEHIND THE ARTS CENTER OF CANNON COUNTY.
&&
EVENT NUMBER OHX1900159
SCHAPERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 11:44 PM CST | River Flood Advisory | OHX | Perry, Wayne | 19 hr |
| Feb 23, 12:38 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Maury, Perry and 1 more | 6 hr |
| Feb 23, 12:59 AM CST | Flash Flood Warning | OHX | Giles, Lawrence, Wayne | 6 hr |
| Feb 23, 1:38 AM CST | Areal Flood Advisory | OHX | Bedford, Coffee, Marshall | 8 hr |
| Feb 23, 3:02 AM CST | Areal Flood Advisory | OHX | Cumberland, Grundy, Van Buren, Warren, White | 7 hr |
| Feb 23, 4:58 AM CST | Flash Flood Warning | OHX | Perry | 2 hr |
| Feb 23, 5:13 AM CST | Areal Flood Advisory | OHX | Cannon, Clay, DeKalb, Fentress, Jackson, Overton and 2 more | 5 hr |
| Feb 23, 6:23 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury | 33 min |
| Feb 23, 6:27 AM CST | River Flood Advisory | OHX | Bedford | 14 hr |
| Feb 23, 6:54 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 3 hr |
| Feb 23, 7:55 AM CST | River Flood Advisory | OHX | Marshall | 15 hr |
| Feb 23, 8:22 AM CST | Flash Flood Warning | OHX | Coffee, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Bedford, Marshall | 53 hr |
| Feb 23, 9:33 AM CST | River Flood Warning | OHX | Humphreys | 4 days |
| Feb 23, 9:39 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, Cumberland, DeKalb, Putnam and 4 more | 6 hr |
| Feb 23, 9:50 AM CST | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 9:55 AM CST | Flash Flood Warning | OHX | Cannon, Davidson, DeKalb, Rutherford, Smith, Sumner and 3 more | 3 hr |
| Feb 23, 9:58 AM CST | Flash Flood Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 91 min |
| Feb 23, 10:12 AM CST | Flash Flood Warning | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 68 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 13 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Davidson | 71 hr |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Montgomery | 5 days |
| Feb 23, 10:26 AM CST | River Flood Warning | OHX | Stewart | 13 days |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Clay, Jackson | 24 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Jackson | 55 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Smith | 20 hr |
| Feb 23, 10:52 AM CST | River Flood Advisory | OHX | Davidson | 3 days |
| Feb 23, 11:00 AM CST | River Flood Warning | OHX | Davidson, Williamson | 33 hr |
| Feb 23, 11:12 AM CST | Areal Flood Advisory | OHX | Coffee, Cumberland, Grundy, Van Buren, Warren | 3 hr |
| Feb 23, 11:28 AM CST | Areal Flood Advisory | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 6 hr |
| Feb 23, 12:01 PM CST | Areal Flood Advisory | OHX | Clay, Fentress, Jackson, Macon, Overton, Pickett and 2 more | 3 hr |
| Feb 23, 12:31 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Houston, Humphreys, Robertson | 3 hr |
| Feb 23, 12:34 PM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Coffee, DeKalb, Putnam, Rutherford and 3 more | 3 hr |
| Feb 23, 12:42 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, DeKalb, Jackson, Putnam, Rutherford and 5 more | 3 hr |
| Feb 23, 1:09 PM CST | Areal Flood Advisory | OHX | Cumberland, Fentress, Jackson, Overton, Putnam, White | 3 hr |
| Feb 23, 2:44 PM CST | Severe Thunderstorm Warning | OHX | Houston, Humphreys, Stewart | 46 min |
| Feb 23, 2:56 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson and 1 more | 4 hr |
| Feb 23, 3:25 PM CST | Special Weather Statement | OHX | Cheatham, Dickson, Montgomery | 35 min |
| Feb 23, 3:58 PM CST | Special Weather Statement | OHX | Cheatham, Davidson | 47 min |
| Feb 23, 4:14 PM CST | River Flood Warning | OHX | Bedford | 46 hr |
| Feb 23, 4:20 PM CST | River Flood Advisory | OHX | Grundy | 12 hr |
| Feb 23, 4:24 PM CST | River Flood Advisory | OHX | Coffee | 14 hr |
| Feb 23, 4:29 PM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 23, 4:39 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Robertson, Sumner, Wilson | 3 hr |
| Feb 23, 4:59 PM CST | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 4 hr |
| Feb 23, 5:07 PM CST | Tornado Warning | OHX | Dickson, Hickman, Perry | 23 min |
| Feb 23, 5:13 PM CST | River Flood Advisory | OHX | Williamson | 24 hr |
| Feb 23, 5:48 PM CST | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Rutherford, Trousdale, Williamson and 1 more | 4 hr |
| Feb 23, 5:54 PM CST | Flash Flood Warning | OHX | Clay, Jackson, Macon, Overton, Smith, Trousdale and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Tennessee, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.